Panamax 240 Elixir 200mL Oral Liquid – Raspberry Flavour

$5.45

In stock

Panamax 240 Elixir is for the relief of pain (including earache and immunisation) in children. Reduces fever. Also suitable for adults.

200mL Oral Liquid (Elixir) – Raspberry Flavour

Description

Panamax 240 Elixir

Directions

Do not refrigerate.

Recommended dosage:
Administer in water or fruit juice if necessary.
Administer 4 – 6 hourly intervals if necessary up to 4 times per day or as directed by your healthcare professional.

Children:

  • 5 to 6 years (18 to 20kg):
    6mL
  • 6 to 8 years (20 to 25kg):
    6 to 8mL
  • 8 to 10 years (25 to 32kg):
    8 to 10mL
  • 10 to 12 years (32 to 41kg):
    10 to 12mL

Adults (12 years and over):
10 to 20mL.

Recommended doses based on 15mg of paracetamol per kg of bodyweight.

Ingredients

Active ingredients per 5mL dose:
Paracetamol 240mg

Contains saccharin, benzoate, alcohol, maltitol and sorbate.
This product contains 6.72g/48mL of sorbitol, which may have a laxative effect or cause diarrhoea.

Warnings

Keep out of reach of children.
Keep to recommended dose.
Do not give more than 4 doses in 24 hours.
Always read the label. Use only as directed.
Not recommended for children under 5 years of age.
If symptoms persist consult your healthcare professional.

Children and adolescents:

  • Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Adults:

  • Do not take this medication for more than a few days at a time unless advised by a doctor.

Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.
Use only if neck seal is intact. After closing, check the child-resistant cap mechanism is engaged – this is confirmed if cap clicks when turned anti-clockwise.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.